On Topological Entropy of Interconnected Nonlinear Systems

Research output: Contribution to journalArticlepeer-review

Abstract

We study topological entropy of a nonlinear system represented as an interconnection of smaller subsystems. Under suitable assumptions on the Jacobian matrices characterizing the interconnection, we obtain an explicit upper bound on the entropy of the overall system, and show that it can be related to upper bounds on the entropies of the subsystems. We also analyze in detail the special case of a cascade connection of two subsystems, establishing an upper bound on the entropy which is more tightly linked to individual entropy bounds for the subsystems.

Original languageEnglish (US)
Article number9390224
Pages (from-to)2210-2214
Number of pages5
JournalIEEE Control Systems Letters
Volume5
Issue number6
DOIs
StateAccepted/In press - 2021

Keywords

  • Information theory and control
  • quantized systems
  • stability of nonlinear systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Control and Optimization

Fingerprint

Dive into the research topics of 'On Topological Entropy of Interconnected Nonlinear Systems'. Together they form a unique fingerprint.

Cite this